American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information
View Article: PDF

[2] Tai-ping Liu. Nonlinear stability of shock waves for viscous conservation laws. Bull. Amer. Math. Soc. 12 (1985) 233-236. MR 776475.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1